violetstar124 (violetstar124) wrote in vaginapagina,
violetstar124
violetstar124
vaginapagina

Yaz Issues

Hi all,

I recently switched to Yaz because of side effects from Lutera. I got a call from my doctor yesterday saying that new research has just come out that states that users of Yaz have a significantly higher risk of getting blood clots than any other pill. She suggested I switch pills (her suggestion was Loestrin) or try the Nuvaring. I finally feel like myself again on Yaz (one of the said side effects of Lutera) so I don't really want to switch but she's scared me. Have you guys heard about this? Are all you Yaz users planning on switching? And if so, to what?

Thanks so much!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments